# SDR CA061130003

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 44,927 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 51533172
- Condition: Chafed
- Location: Overtemp
- Part time: 45,559 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE SHORTLY AFTER DEPARTURE DUE TO A NR 2 BLEED AIR LEAK LIGHT ILLUMINATION DURING CLIMB OUT. THE BLEED AIR WAS SELECTED OFF BUT THE LIGHT REMAINED ILLUMINATED. IAW THE REQUIRED PROCEDURES THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED UNEVENTFUL. INSPECTION OF THE AIRCRAFT BY MAINTENANCE DETERMINED THAT THE WARNING LIGHT WAS A FALSE INDICATION CAUSED BY A CHAFED BLEED AIR SENSE LINE IN THE AFT RT WING TRAILING EDGE. THE AFFECTED SENSE LINE WAS REPLACED. AN ADDITIONAL INSPECTION OF THIS AREA HAS BEEN ISSUED FOR COMPLETION ON THE ADJACENT SIDE OF THIS AIRCRAFT AS WELL AS A PLANNING CARD TO INSPECT THE SECOND AIRCRAFT IN THE FLEET.     (TC NR 20061130003)
